# SDR YYFA20130402001

- Difficulty date: April 2, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 43,478 hours, 40,193 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Audio Panel
- Condition: Weak
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBS AUDIO PANEL UNABLE TO HEAR ATC THRU HEADPHONES, WEAK IN FLT GROUND, OK.
